# SDR 020108N547CS1

- Difficulty date: January 30, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N547CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605542
- Aircraft time: 3,047 hours, 2,189 cycles
- Engine: Pwa PW545A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125374
- Part serial: 0883
- Condition: Failed
- Location: Mlg
- Part time: 3,047 hours, 2,189 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MAIN GEAR DOWN INDICATION FAILED TO ILLUMINATE AFTER GEAR EXTENSION. CREW RAN AFM CHECK LIST PROCEDURES WITH NO CHANGE. GEAR BLOWN DOWN, EMERGENCY DECLARED AND AC LANDED WITHOUT INCIDENT.  AC CURRENTLY IN MAINT 02/01/2008. ON SITE MAINT REPLACED RT MAIN GEAR ACTUATOR, OPS CHECKED GOOD, AC RETURNED TO SERVICE 02/02/2008.
